| Model Number |
0998-00-0800-53 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by getinge field service engineer (fse) that during preventive maintenance (pm) the cardiosave intra-aortic balloon pump (iabp) had frayed power cord.There was no patient involvement reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse performed 5k pm with replacement of power cord reel assembly due to nick in cord.Product passed all functional and safety tests per manufacturer specifications.
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.